Pacific Journal of Mathematics

The second Cousin problem with bounded data.

E. L. Stout

Article information

Source
Pacific J. Math., Volume 26, Number 2 (1968), 379-387.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102985895

Mathematical Reviews number (MathSciNet)
MR0235155

Zentralblatt MATH identifier
0183.35201

Subjects
Primary: 32.20

Citation

Stout, E. L. The second Cousin problem with bounded data. Pacific J. Math. 26 (1968), no. 2, 379--387. https://projecteuclid.org/euclid.pjm/1102985895


Export citation

References

  • [1] L. Bers, Introductionto several complex variables, Courant Institute Lecture Notes, 1964.
  • [2] A. Douady, Le probleme des modules pour les sous-espaces analytiques compacts d'un espace analytique donne, Ann. Inst. Fourier XVI (1966), 1-95.
  • [3] F. Forelli, Measures orthogonal to polydisc algebras, J. Math. Mech. 17 (1968), 1073-1086.
  • [4] A. Gleason, The abstract theorem of Cauchy-Weil, Pacific J. Math. 12 (1962), 511-525.
  • [5] I. Glicksberg, Measures orthogonal to algebras and sets of antisymmetry,Trans. Amer. Math. Soc. 105 (1962), 415-435.
  • [6] K. Hoffman, Banach spaces of analytic functions, Prentice-Hall, Englewood Cliffs, N. J., 1962.
  • [7] W. Rudin and E. L. Stout, Boundaryproperties of functions of several complex variables, J. Math. Mech. 14 (1965), 991-1006.
  • [8] E. L. Stout, On some restriction algebras. Function algebras, edited by F. T. Birtel, Scott, Foresman, and Co., Chicago, 1966.